Hyperfinite Factors and Amenable Ergodic Actions.

Robert J. Zimmer

Inventiones mathematicae (1977)

  • Volume: 41, page 23-32
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Zimmer, Robert J.. "Hyperfinite Factors and Amenable Ergodic Actions.." Inventiones mathematicae 41 (1977): 23-32. <http://eudml.org/doc/142483>.

author = {Zimmer, Robert J.},
journal = {Inventiones mathematicae},
pages = {23-32},
title = {Hyperfinite Factors and Amenable Ergodic Actions.},
url = {http://eudml.org/doc/142483},
volume = {41},
year = {1977},

AU - Zimmer, Robert J.
TI - Hyperfinite Factors and Amenable Ergodic Actions.
JO - Inventiones mathematicae
PY - 1977
VL - 41
SP - 23
EP - 32
UR - http://eudml.org/doc/142483
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.